Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 368659, 15 pages
http://dx.doi.org/10.1155/2013/368659
Research Article

The Existence of Positive Solutions for a New Coupled System of Multiterm Singular Fractional Integrodifferential Boundary Value Problems

1Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Cankaya University, Ogretmenler Caddesi 14, Balgat, 06530 Ankara, Turkey
3Institute of Space Sciences, RO 76900, Magurele-Bucharest, Romania
4Department of Mathematics, Azarbaijan Shahid Madani University, Azarshahr, Tabriz 9177948974, Iran

Received 24 June 2013; Accepted 15 August 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the existence of positive solutions for the coupled system of multiterm singular fractional integrodifferential boundary value problems , and for all , for and , for and , where , , , , are continuous functions and Here is the standard Riemann-Liouville fractional derivative, is a Caratheodory function, and is singular at the value 0 of its variables.